# SDR SIMA20140218002

- Difficulty date: February 18, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 28,297 hours, 26,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN.  ADJUSTED AFT UPPER ROLLER IAW AMM52-18-00, OPERATIONS CHECKED GOOD.
